# SDR AALA20150126011

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 17,347 hours, 6,676 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED  & AN EMER DECLARED.  LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURNING CLIMB WEATHER RADAR WAS INOPERATIVE. UPON INVESTIGATION THE ASSOCIATED CB WAS FOUND TRIPPED. ACCOMPLISHED FIM 34-43-00-810-814 WEATHER RADAR TEST. PASSED WITH NO FAULTS NOTED.
